Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Problems for Solution: 5121-5130

J. B. Kruskal, Harley Flanders, R. W. Newcomb, Fred Suvorov, Richard Bellman, Erwin Just, Alain Etchberry, E. A. Franz, D. S. Mitrinovic and B. L. Osofsky
The American Mathematical Monthly
Vol. 70, No. 7 (Aug. - Sep., 1963), pp. 764-766
DOI: 10.2307/2312273
Stable URL: http://www.jstor.org/stable/2312273
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Problems for Solution: 5121-5130
Preview not available

Page Thumbnails

  • Thumbnail: Page 
764
    764
  • Thumbnail: Page 
765
    765
  • Thumbnail: Page 
766
    766